- Hacettepe Journal of Mathematics and Statistics
- Volume:50 Issue:3
- Approximation by $\alpha$-Bernstein-Schurer operator
Approximation by $\alpha$-Bernstein-Schurer operator
Authors : Nursel ÇETİN
Pages : 732-743
Doi:10.15672/hujms.626905
View : 13 | Download : 6
Publication Date : 2021-06-07
Article Type : Research Paper
Abstract :In this paper, we introduce a new family of generalized Bernstein-Schurer operators and investigate some approximation properties of these operators. We obtain a uniform approximation result using the well-known Korovkin theorem and give the degree of approximation via second modulus of smoothness. Also, we present Voronovskaya and Grüss-Voronovskaya type results for these operators.Keywords : Bernstein Schurer operators, α Bernstein operator, Modulus of continuity, Voronovskaya type theorem, Grüss Voronovskaya type theorem